dc.creatorAlcón, Liliana Graciela
dc.creatorGutiérrez, Marisa
dc.creatorMilanič, Martin
dc.date2019
dc.date2020-08-27T19:03:09Z
dc.date.accessioned2023-07-14T21:44:19Z
dc.date.available2023-07-14T21:44:19Z
dc.identifierhttp://sedici.unlp.edu.ar/handle/10915/103273
dc.identifierissn:1571-0661
dc.identifier.urihttps://repositorioslatinoamericanos.uchile.cl/handle/2250/7444217
dc.descriptionA graph is CIS if every maximal clique interesects every maximal stable set. Currently, no good characterization or recognition algorithm for the CIS graphs is known. We characterize graphs in which every maximal matching saturates all vertices of degree at least two and use this result to give a structural, efficiently testable characterization of claw-free CIS graphs. We answer in the negative a question of Dobson, Hujdurović, Milanič, and Verret [Vertex-transitive CIS graphs, European J. Combin. 44 (2015) 87–98 ] asking whether the number of vertices of every CIS graph is bounded from above by the product of its clique and stability numbers. On the positive side, we show that the question of Dobson et al. has an affirmative answer in the case of claw-free graphs.
dc.descriptionFacultad de Ciencias Exactas
dc.formatapplication/pdf
dc.format15-27
dc.languageen
dc.rightshttp://creativecommons.org/licenses/by-nc-sa/4.0/
dc.rightsCreative Commons Attribution-NonCommercial-ShareAlike 4.0 International (CC BY-NC-SA 4.0)
dc.subjectMatemática
dc.subjectCIS graph
dc.subjectMaximal clique
dc.subjectMaximal stable set
dc.subjectMaximal independent set
dc.subjectRandomly internally matchable graph
dc.subjectClaw-free graph
dc.titleA Characterization of Claw-free CIS Graphs and New Results on the Order of CIS Graphs
dc.typeArticulo
dc.typeArticulo


Este ítem pertenece a la siguiente institución